# SDR DALA2021081704757

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 66,968 hours, 8,466 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 ELONGATED HOLE ACCESS PANEL 453AR AND ACCESS PANEL 453AL LH PYLON.  PERFORMED PERMANENT REPAIR INSTRUCTIONS ON ACCESS PANEL 453AR AND 453AL ASPER ER/A 593330-14 PRI REV.0 AND REV. ORIGINAL. (1913064)
